Okay, I really need answers. I went to my obgyn December 26th, 2013. Had a Pap test done, like my regular check up. I decided to be put on the shot just to try it out. I've been on the pill for about 3 years, no problem. But I've been on my period for about a month, I just got off of it. But now I feel like I have a uti (get them a few times a year) but two days ago I started noticing the outside of my vagina was swollen & red. It has gotten worse I have bumps on both lips, outside of my vagina, & close to my anus. I'm freaking out because it hurts, my uti medicine I had left over isn't really helping & I've been with my boyfriend for about nine months & he's the only guy I've been with since we got together. Neither one of us think it's an STD but I still need answers. Thanks.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.